Semilinear elliptic boundary-value problems on bounded multiconnected domains
MetadataShow full metadata
A semilinear elliptic boundary-value problem on bounded multiconnected domains is studied. The authors prove that under suitable conditions, the problem may have no solutions in certain cases and many have one or two nonnegative solutions in some other cases. The radial solutions were also studied in annular domains.
CitationGao, W., Wang, J., & Zhang, Z. (2005). Semilinear elliptic boundary-value problems on bounded multiconnected domains. Electronic Journal of Differential Equations, 2005(07), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.